|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Hi, I have Cystic Acne since I was 18.
I’m 26 now. 2 years ago, I’ve tried taking isotretinoin and it worked miraculously.
However, due to financial contraints because I was still studying, I had to stop it abruptly, thus the acnes are back.
I know that long term use of isotretinoin is not good as my skin will no longer be able to produce any oil. [correct me if I’m wrong]
I’ve also been introduced to Praventac (https://www.praventac.com/) however, I was told that the results are quite slow.
I have two plans and I need your opinion on these:
Please enlighten me if there are some points that I have missed.
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. Both medications are used to treat skin disorders such as acne.
Regarding the regiment of these two medications, they are prescribed by doctors. Some medications are not good to take together as there might be drug interactions that can increase risk of adverse effects. Therefore, please consult for appropriate regimen with the doctor who prescribed you the medications.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.